# SDR SWAA2014022125405

- Difficulty date: February 16, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 21,242 hours, 12,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND Z ANGLE UPPER SURFACE CORRODED AT BS 787+6, LBL 21.  REPAIRED Z ANGLE IAW SRM.
